# SDR 2007UALA00984

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 38,591 hours, 13,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT FUSELAGE SKIN HAS A DENT FR21, STR 23L.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.  THIS REPAIR ALSO ENCOMPASSES CF9019.
